Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 217, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 19, 2011, 4:14 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 4:14 PM EDT (20:14 UTC)
- Expired
- Aug 19, 2011, 5:15 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 118 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 4:26 PM EDT | TSTM WND DMG | Jacobus, PA | TREE ON CAR AT NORTH CHERRY LANE AND WATER STREET |
| Aug 19, 4:30 PM EDT | HAIL 0.88 | Dover, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:04 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398
WUUS51 KCTP 192014
SVRCTP
PAC071-133-192130-
/O.NEW.KCTP.SV.W.0217.110819T2014Z-110819T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
DOVER TO JACOBUS TO LINEBORO...MOVING EAST AT 10 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
JACOBUS...
YORK AND SPRY...
GLEN ROCK...
EMIGSVILLE...
DALLASTOWN...
RED LION AND SHREWSBURY...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3972 7700 3983 7700 3986 7695 3989 7698
3992 7697 4003 7703 4009 7681 4014 7651
4006 7644 3990 7652 3972 7666
TIME...MOT...LOC 2013Z 261DEG 5KT 4004 7687 3990 7675
3972 7684
$$
FORECASTER: LAMBERT1 follow-up statement
412
WWUS51 KCTP 192115
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT FRI AUG 19 2011
PAC071-133-192123-
/O.CAN.KCTP.SV.W.0217.000000T0000Z-110819T2130Z/
LANCASTER PA-YORK PA-
515 PM EDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AND WESTERN YORK
COUNTY AND NORTHWESTERN LANCASTER COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED
EAST AND OUT OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 3972 7700 3983 7700 3986 7695 3989 7698
3992 7697 4003 7703 4009 7681 4014 7651
4006 7644 3990 7652 3972 7666
TIME...MOT...LOC 2113Z 261DEG 5KT 4005 7676 3991 7664
3973 7673
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:14 PM EDT, 2 hours earlier.
Area forecast discussion, Aug 19, 2:14 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 214 PM EDT FRI AUG 19 2011 .SYNOPSIS... A SLOW MOVING FRONTAL SYSTEM WILL TRACK THRU THE REGION LATER TODAY AND TONIGHT...KEEPING A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH TONIGHT. SOME SLOW MOVING STORMS COULD GENERATE HEAVY DOWNPOURS OVER SOUTHEAST PORTIONS OF THE COMMONWEALTH. FAIR AND MAINLY DRY WEATHER WILL BRIEFLY PREVAIL SATURDAY...BUT A CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... UPDATE FOR SEVERE THUNDERSTORM WATCH #791 IN EFFECT UNTIL 9 PM FOR SOUTH CENTRAL AND SOUTHEASTERN SECTIONS. MCV CURRENTLY OVR NRN CENTRE COUNTY HAS TRIGGERED A BROKEN LINE OF STRONG/SEVERE TSTMS FROM TIOGA COUNTY SWD ALONG RT 15 TO IPT/SEG SWWD TO AOO. AN INCREASINGLY MOIST AND UNSTABLE AIR MASS S/E OF THIS LINE SHOULD BE SUFFICIENT FOR THE DEVELOPMENT OF ADDNL STORMS THROUGH THE LATE AFTN INTO THE EVE. A MID-LVL COLD POCKET ALOFT WITHIN A BROADLY CYCLONIC MID/UPPER LEVEL FLOW REGIME COMBINED WITH FAVORABLE THERMODYNAMIC PROFILES WILL SUPPORT THE THREAT FOR HAIL AND LOCALIZED DAMAGING DOWNBURST WINDS. DESPITE WEAK DEEP LAYER SHEAR...CONSOLIDATING COLD POOLS AND OUTFLOW BOUNDARIES MAY RESULT IN A LARGER SCALE WIND THREAT ALONG GUST FRONTS. A WELL-DEFINED GUST FRONT/OUTFLOW BNDRY ASSOC WITH THE AFOREMENTIONED MCV SWEPT QUICKLY SEWD ACRS DUJ/FIG AND THROUGH UNV WITH LCL WIND GUSTS TO 50 MPH AHEAD OF THE MAIN TSTM CLUSTER. PREVIOUS DISCUSSION BELOW. A BROKEN LINE OF SHOWERS AND STORMS IS MOVING THRU WESTERN PARTS OF THE STATE...BEGINNING TO AFFECT MY FCST AREA NOW FROM ABOUT BFD DOWN INTO ELK COUNTY. SHORT RANGE HIGH RES MODELS DIFFER ON WHAT WILL EVOLVE...BUT AS THE ATMOSPHERE CONTINUES TO DESTABILIZE OUT AHEAD OF THE STORMS IT SEEMS A REASONABLE BET THAT THEY WILL CONTINUE EASTWARD THROUGH AT LEAST MID DAY. RUC MESO ANAL SHOWS CAPE EXCEEDING 1000J ALREADY WITH ERODING CIN. SHEAR IS NONEXISTENT BUT WITH COOL POCKET ALOFT...STEEP MID LEVEL LAPSE RATES WILL HELP SUPPORT DEEP UPDRAFTS IN THE STRONGER STORMS...SO DOWNBURSTS AND HAIL CANNOT BE RULED OUT. HAVE TWEAKED GRIDS TO SHOW WEATHER CONTINUING TO PROGRESS EAST WITH A MORE GENERALIZED THREAT FOR CONVECTION THIS AFTERNOON. ALSO INCLUDED THE MENTION OF POSSIBLE SEVERE WEATHER IN THE EAST WHERE SPC HAS OUTLOOKED AS A SLIGHT RISK. && .SHORT TERM /SATURDAY/... SATURDAY LOOKS MAINLY DRY AS A WEAK RIDGE SLIDES OUR WAY. IT WILL REMAIN VERY SUMMERY AND WARM WITH DEWPOINTS IN THE NOTICEABLE RANGE. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... LARGE SCALE FEATURES WILL CHANGE SLIGHTLY THROUGH THE EXTENDED PERIOD... WITH THE SOUTHERN PLAINS UPPER RIDGE RETROGRESSING TO THE FOUR CORNERS REGION BY THE MIDDLE OF NEXT WEEK. AS THIS TAKES PLACE... A DEEPENING TROF MOVES OVER THE NORTHEASTERN CONUS AND EASTERN CANADA BY LATE MONDAY AND TUESDAY...WITH A DRIER NORTHWEST UPPER FLOW ARRIVING BY MIDWEEK. BRIEF RISING HEIGHTS FROM MID TO LATE NEXT WEEK WILL GIVE WAY TO ANOTHER SHARP UPPER TROF DIVING SEWD FROM NRN ALBERTA DRIVING A FRONT TOWARDS THE REGION TO END THE WEEK. AFTER SOME INITIAL WARMTH AND HUMIDITY ON SUNDAY...THE PREVAILING WNW FLOW ALOFT SHOULD RESULT IN NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ON TUESDAY AND WEDNESDAY. AFTER SOME MODERATING HEIGHTS AND TEMPERATURES ON THURSDAY...DEEPER TROFFING IS EXPECTED TO ARRIVE TO CLOSE THE WEEK ALONG WITH CLOUDS AND PRECIPITATION CHANCES AND NEAR TO SLIGHTLY BELOW NORMAL TEMPS TO CLOSE NEXT WEEK. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... THUNDERSTORMS THIS AFTERNOON MAY CAUSE BRIEF PERIODS OF MVFR CONDITIONS AND GUSTY WINDS ACROSS THE STATE TODAY. A LINE OF STRONGER STORMS IS PUSHING THROUGH THE CENTER OF THE STATE AS OF 18Z. THIS LINE HAS BEEN HOLDING TOGETHER FOR THE PAST FEW HOURS...RESULTING IN FAIRLY HIGH CONFIDENCE FOR MVFR CONDITIONS TO AFFECT KMDT/KLNS BETWEEN 18 AND 22Z THIS AFTERNOON. ASIDE FROM THIS ORGANIZED LINE OF STORMS THE THUNDERSTORM ACTIVITY IS MUCH MORE SCATTERED. THEREFORE...HAVE DECIDED TO GO WITH VCTS FOR THE REMAINDER OF THE AFTERNOON AT ALL OTHER TERMINALS AND WILL AMEND AS NEEDED FOR TSRA. AFTER THUNDERSTORMS DIE DOWN...MVFR AND POSSIBLY VFR CONDITIONS DUE TO BR/FG DEVELOPING IN THE EARLY MORNING WILL BE MAIN WEATHER CONCERN. OUTLOOK... SAT-MON...MAINLY VFR...CHC OF A SHRA/TSRA...MAINLY PM. TUES...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE/STEINBUGL SHORT TERM...GRUMM/ROSS LONG TERM...DEVOIR/STEINBUGL AVIATION...LA CORTE/KREKELER
Hazardous weather outlook, Aug 19, 1:11 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE STATE COLLEGE PA 111 PM EDT FRI AUG 19 2011 PAZ004>006-010>012-017-018-024-025-033-034-201715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 111 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-035-036-049>053-056>059-063>066-201715- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 111 PM EDT FRI AUG 19 2011 ...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ019-037-041-042-045-046-201715- SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- 111 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. DEEP MOISTURE AND MODEST INSTABILITY IN THE LEE OF THE APPALACHIANS WILL SUPPORT THE THREAT OF LARGE HAIL AND DAMAGING DOWNBURST WINDS. WEAK FLOW ALOFT SUGGESTS STORMS MAY BE SLOW MOVING AND CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. MS
In the hours before
Special weather statement, Aug 19, 2:34 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 234 PM EDT FRI AUG 19 2011 PAZ025-026-034-191900- BEDFORD PA-BLAIR PA-HUNTINGDON PA- 234 PM EDT FRI AUG 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BEDFORD...SOUTHWESTERN BLAIR AND SOUTHWESTERN HUNTINGDON COUNTIES... AT 228 PM EDT...A STRONG THUNDERSTORM WAS NEAR QUEEN...MOVING EAST AT 10 MPH. ANOTHER STRONG STORM WAS ABOUT 5 MILES WEST OF BEDFORD ALSO MOVING EAST AT 10 TO 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT MANNS CHOICE...CLAYSBURG...WOODBURY...BEDFORD...EVERETT AND LAT...LON 3992 7876 4035 7860 4029 7813 3989 7827 FORECASTER: DANGELO
Special weather statement, Aug 19, 3:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 PM EDT FRI AUG 19 2011
PAZ059-192045-
LEBANON PA-
342 PM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEBANON
COUNTY...
AT 337 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FREDERICKSBURG TO JONESTOWN TO PENN NATIONAL RACEWAY...MOVING EAST AT
15 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT JONESTOWN...CLEONA...SAND HILL AND
MYERSTOWN.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 82 AND
91.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
422...STATE ROAD 501.
LAT...LON 4029 7644 4037 7664 4042 7666 4044 7658
4050 7645 4050 7643 4039 7626 4037 7622
4037 7621 4033 7617
FORECASTER: LAMBERTLocal storm report, Aug 19, 3:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL LICKDALE 40.46N 76.49W
08/19/2011 M0.88 INCH LEBANON PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1100364
MACHSpecial weather statement, Aug 19, 3:52 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT FRI AUG 19 2011
PAZ057-063-065-066-192100-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-YORK PA-
352 PM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
CUMBERLAND...NORTHERN YORK...SOUTHEASTERN DAUPHIN AND WEST CENTRAL
LANCASTER COUNTIES...
AT 348 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLIFTON TO VALLEY GREEN TO DILLSBURG...MOVING EAST SOUTHEAST AT 10
MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT HUMMELSTOWN...MIDDLETOWN...
LEWISBERRY...GOLDSBORO AND YORK HAVEN.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 237 AND 258...I-83 BETWEEN
MILE MARKERS 18 AND 46...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...ROUTE
322.
LAT...LON 3996 7698 4002 7703 4002 7706 4006 7710
4007 7713 4013 7715 4028 7674 4021 7658
4020 7657 4020 7656 4012 7636 3990 7681
FORECASTER: LAMBERTSpecial weather statement, Aug 19, 3:55 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT FRI AUG 19 2011
PAZ004-005-192100-
MCKEAN PA-WARREN PA-
355 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL AFFECT WARREN AND WESTERN MCKEAN
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MCKEAN AND WARREN
COUNTIES AT 354 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.
LAT...LON 4181 7858 4162 7904 4162 7906 4162 7935
4172 7962 4179 7962 4201 7911 4200 7908
FORECASTER: KREKELERSpecial weather statement, Aug 19, 4:13 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT FRI AUG 19 2011
PAZ006-192115-
POTTER PA-
413 PM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN POTTER
COUNTY...
AT 409 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STANNARDS TO SHINGLEHOUSE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT OSWAYO AND ULYSSES.
THIS WILL IMPACT STATE ROAD 449.
LAT...LON 4200 7785 4188 7761 4182 7794 4198 7819
4200 7820
FORECASTER: KREKELERThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:09 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Aug 18, 9:11 PM EDT | Special Weather Statement | CTP | Lebanon | 19 min |
| Aug 18, 9:12 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Aug 18, 9:54 PM EDT | Special Weather Statement | CTP | Franklin | 21 min |
| Aug 18, 10:09 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Aug 19, 9:17 AM EDT | Special Weather Statement | CTP | Forest | 43 min |
| Aug 19, 10:01 AM EDT | Special Weather Statement | CTP | Elk | 29 min |
| Aug 19, 10:50 AM EDT | Special Weather Statement | CTP | Clearfield, Elk | 40 min |
| Aug 19, 11:26 AM EDT | Special Weather Statement | CTP | Cameron, Clearfield, Potter | 49 min |
| Aug 19, 12:15 PM EDT | Special Weather Statement | CTP | Blair, Centre, Clinton, Potter | 45 min |
| Aug 19, 12:17 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 58 min |
| Aug 19, 12:42 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Aug 19, 12:53 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon | 52 min |
| Aug 19, 1:03 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 27 min |
| Aug 19, 1:12 PM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 3 hr |
| Aug 19, 1:13 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Snyder, Union | 47 min |
| Aug 19, 1:28 PM EDT | Special Weather Statement | CTP | Lycoming | 32 min |
| Aug 19, 1:33 PM EDT | Special Weather Statement | CTP | Union | 27 min |
| Aug 19, 1:36 PM EDT | Special Weather Statement | CTP | Tioga | 39 min |
| Aug 19, 1:41 PM EDT | Special Weather Statement | CTP | Huntingdon | 34 min |
| Aug 19, 1:45 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 60 min |
| Aug 19, 1:50 PM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 19, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 66 min |
| Aug 19, 1:59 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Union | 61 min |
| Aug 19, 2:11 PM EDT | Areal Flood Advisory | CTP | Union | 3 hr |
| Aug 19, 2:27 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Aug 19, 2:34 PM EDT | Special Weather Statement | CTP | Bedford | 26 min |
| Aug 19, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 55 min |
| Aug 19, 3:07 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 3 hr |
| Aug 19, 3:17 PM EDT | Areal Flood Advisory | CTP | Bedford | 3 hr |
| Aug 19, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 78 min |
| Aug 19, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 61 min |
| Aug 19, 3:42 PM EDT | Flash Flood Warning | CTP | Bedford | 3 hr |
| Aug 19, 3:42 PM EDT | Special Weather Statement | CTP | Lebanon | 63 min |
| Aug 19, 3:52 PM EDT | Special Weather Statement | CTP | York | 68 min |
| Aug 19, 3:52 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 53 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | CTP | Warren | 65 min |
| Aug 19, 4:13 PM EDT | Special Weather Statement | CTP | Potter | 62 min |
| Aug 19, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 72 min |
| Aug 19, 4:52 PM EDT | Special Weather Statement | CTP | Clearfield | 53 min |
| Aug 19, 4:59 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Aug 19, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| Aug 19, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 53 min |
| Aug 19, 5:11 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Aug 19, 5:22 PM EDT | Areal Flood Advisory | CTP | Warren | 3 hr |
| Aug 19, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Aug 19, 5:38 PM EDT | Special Weather Statement | CTP | Tioga | 52 min |
| Aug 19, 6:27 PM EDT | Special Weather Statement | CTP | Tioga | 63 min |
| Aug 19, 6:44 PM EDT | Flash Flood Warning | CTP | Bedford, Somerset | 2 hr |
| Aug 19, 7:13 PM EDT | Special Weather Statement | CTP | Cameron | 62 min |
| Aug 19, 7:25 PM EDT | Special Weather Statement | CTP | Bedford | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.